Alert archive / Idaho / Wind Chill Advisories in 2008

Wind Chill Advisory 3, NWS Missoula, MT

December 14, 2008Lemhi County, Idaho

NWS Missoula, MT issued this wind chill advisory at Dec 14, 2008, 7:28 AM MST for Lemhi County, Idaho. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 7:28 AM MST (14:28 UTC)
Expired
Dec 14, 2008, 12:00 PM MST
In force
5 hr
Issued by
NWS Missoula, MT

County Lemhi County, ID

The radar

The Pocatello radar (KSFX), 227 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 2.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2008-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2008-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 141428
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
728 AM MST SUN DEC 14 2008

.COLD AIR CONTINUES TO SURGE INTO THE NORTHERN ROCKIES FROM THE
NORTH AND EAST. ADDITIONAL SNOW ACCUMULATIONS WILL BE CONFINED TO
NORTH CENTRAL IDAHO...WHILE THE WEATHER FOCUS OVER WESTERN
MONTANA HAS SHIFTED TO COLD AND WINDY WITH EXTREMELY DANGEROUS
WIND CHILL.

IDZ008-141800-
/O.CON.KMSO.WS.W.0015.000000T0000Z-081214T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
628 AM PST SUN DEC 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

STORM TOTAL SNOW ACCUMULATION OF 8 TO 10 INCHES IS EXPECTED IN
THE MOUNTAINS WITH 4 TO 8 INCHES EXPECTED IN THE VALLEYS BY LATE
THIS MORNING. IN ADDITION TO ACCUMULATING SNOW...COLD ARCTIC AIR
WILL PUSH INTO THE REGION CREATING GUSTY WINDS AT TIMES. THIS
WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW WITH LOCAL
WHITEOUT CONDITIONS POSSIBLE...ESPECIALLY DOWN THE WHITE BIRD
GRADE.

ALTHOUGH SNOW IS EXPECTED TO TAPER OFF THIS MORNING...LOCALLY
STRONG NORTH WINDS...VERY COLD AIR AND THE LIGHT NATURE OF THE
FRESH SNOW WILL KEEP BLOWING AND DRIFTING SNOW IN THE FORECAST
ALONG WITH VERY COLD WIND CHILL.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW ARE EXPECTED. STRONG WINDS AND DANGEROUS WIND CHILLS
ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

IDZ006-141800-
/O.CON.KMSO.WS.W.0015.000000T0000Z-081214T1800Z/
SOUTHERN CLEARWATER MOUNTAINS-
628 AM PST SUN DEC 14 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

SNOW...MODERATE TO HEAVY AT TIMES...IS EXPECTED TO REDEVELOP OVER
THE AREA WITH ADDITIONAL ACCUMULATIONS OF 8 TO 12 INCHES IN
SOUTHERN IDAHO COUNTY AND 4 TO 8 INCHES IN THE NORTH BY MID
MORNING. ADDITIONALLY...NORTHEAST TO EAST WINDS AT 15 TO 20 MPH
ARE EXPECTED TO DEVELOP AS ARCTIC AIR PUSHES WESTWARD INTO THE
AREA. THIS WILL CREATE LOCAL WHITEOUT CONDITIONS WITH BLOWING AND
DRIFTING SNOW.

THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

MTZ001>004-006-007-043-142230-
/O.CON.KMSO.WC.W.0002.000000T0000Z-081215T1200Z/
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
728 AM MST SUN DEC 14 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

SNOWFALL HAS DIMINISHED ACROSS THE AREA...BUT THE CONTINUED
INFLUX OF COLD AIR FROM EAST OF THE DIVIDE WILL MAINTAIN STRONG
WINDS THROUGH AT LEAST EARLY MONDAY MORNING. WIND CHILL VALUES
LOWERING INTO THE 20 BELOW TO 30 BELOW RANGE AND AS LOW AS
50 BELOW ZERO IN SOME OF THE COLDER...WINDIER LOCATIONS CAN BE
EXPECTED DURING THIS TIME FRAME.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.

$$

MTZ005-142230-
/O.CON.KMSO.WC.W.0002.000000T0000Z-081215T1200Z/
MISSOULA/BITTERROOT VALLEYS-
728 AM MST SUN DEC 14 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

SNOWFALL HAS BECOME LIGHT OR CEASED ACROSS MUCH OF THE AREA...BUT
THE CONTINUED INFLUX OF COLD AIR FROM EAST OF THE DIVIDE WILL
CONTINUE TO PRODUCE STRONG WINDS THROUGH AT LEAST EARLY MONDAY
MORNING. THE COMBINATION OF WINDS AND EXTREMELY COLD TEMPERATURES
WILL RESULT IN WIND CHILL READINGS OF BETWEEN 20 AND 30 DEGREES
BELOW ZERO THROUGHOUT THE DAY AND OVERNIGHT INTO EARLY MONDAY
MORNING.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.

$$

IDZ010-141900-
/O.NEW.KMSO.WC.Y.0003.081214T1428Z-081214T1900Z/
EASTERN LEMHI COUNTY-
728 AM MST SUN DEC 14 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. 

WIND CHILL TEMPERATURES OF 10 BELOW TO 20 BELOW WILL CONTINUE
ACROSS EASTERN LEMHI COUNTY THROUGH MIDDAY...PARTICULARLY FROM
NEAR LEMHI AND TENDOY TO SALMON. COLD TEMPERATURES WILL CONTINUE
THIS AFTERNOON AND OVERNIGHT BUT THE WINDS ARE EXPECTED TO DECREASE.

THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

$$
2 follow-up statements
000 
WWUS45 KMSO 141750
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1050 AM MST SUN DEC 14 2008

IDZ008-141900-
/O.EXP.KMSO.WS.W.0015.000000T0000Z-081214T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
950 AM PST SUN DEC 14 2008

...WINTER STORM WARNING WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WINTER STORM WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. 

INTERMITTENT LIGHT SNOW WILL CONTINUE OVER THE AREA TODAY BUT
ONLY LIGHT ACCUMULATIONS ARE POSSIBLE.

$$

IDZ006-141900-
/O.EXP.KMSO.WS.W.0015.000000T0000Z-081214T1800Z/
SOUTHERN CLEARWATER MOUNTAINS-
950 AM PST SUN DEC 14 2008

...WINTER STORM WARNING WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WINTER STORM WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. 

INTERMITTENT LIGHT SNOW WILL CONTINUE OVER NORTH CENTRAL IDAHO
TODAY BUT ONLY LIGHT ACCUMULATIONS ARE POSSIBLE.

$$

MTZ001>004-006-007-043-150200-
/O.CON.KMSO.WC.W.0002.000000T0000Z-081215T1200Z/
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
1050 AM MST SUN DEC 14 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

WIND CHILL VALUES LOWERING INTO THE 20 BELOW TO 30 BELOW RANGE
AND AS LOW AS 50 BELOW ZERO IN SOME OF THE COLDER...WINDIER
LOCATIONS CAN BE EXPECTED INTO EARLY MONDAY.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.

$$

MTZ005-150200-
/O.CON.KMSO.WC.W.0002.000000T0000Z-081215T1200Z/
MISSOULA/BITTERROOT VALLEYS-
1050 AM MST SUN DEC 14 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

THE COMBINATION OF WINDS AND EXTREMELY COLD TEMPERATURES WILL
RESULT IN WIND CHILL READINGS OF BETWEEN 20 AND 30 DEGREES BELOW
ZERO THROUGHOUT THE DAY AND OVERNIGHT INTO EARLY MONDAY MORNING.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.

$$

IDZ010-141900-
/O.CON.KMSO.WC.Y.0003.000000T0000Z-081214T1900Z/
EASTERN LEMHI COUNTY-
1050 AM MST SUN DEC 14 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

WIND CHILL TEMPERATURES OF 10 BELOW TO 20 BELOW WILL CONTINUE
ACROSS EASTERN LEMHI COUNTY THROUGH MIDDAY...PARTICULARLY FROM
NEAR LEMHI AND TENDOY TO SALMON. COLD TEMPERATURES WILL CONTINUE
THIS AFTERNOON AND OVERNIGHT BUT THE WINDS ARE EXPECTED TO
DECREASE.

THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

$$
000 
WWUS45 KMSO 141844
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1144 AM MST SUN DEC 14 2008

IDZ010-141945-
/O.EXP.KMSO.WC.Y.0003.000000T0000Z-081214T1900Z/
EASTERN LEMHI COUNTY-
1144 AM MST SUN DEC 14 2008

...WIND CHILL ADVISORY WILL EXPIRE AT NOON MST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON MST TODAY. 

THE COLD TEMPERATURES WILL CONTINUE IN LEMHI COUNTY...BUT THE
WINDS ARE BEGINNING TO DIMINISH. HOWEVER...THERE COULD STILL BE
LOCAL WIND CHILLS IN THE 10 BELOW TO 15 BELOW RANGE.

$$

MTZ001>004-006-007-043-150245-
/O.CON.KMSO.WC.W.0002.000000T0000Z-081215T1200Z/
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
1144 AM MST SUN DEC 14 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

WIND CHILL VALUES LOWERING INTO THE 20 BELOW TO 30 BELOW RANGE
AND AS LOW AS 50 BELOW ZERO IN SOME OF THE COLDER...WINDIER
LOCATIONS CAN BE EXPECTED INTO EARLY MONDAY.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.

$$

MTZ005-150245-
/O.CON.KMSO.WC.W.0002.000000T0000Z-081215T1200Z/
MISSOULA/BITTERROOT VALLEYS-
1144 AM MST SUN DEC 14 2008

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

THE COMBINATION OF WINDS AND EXTREMELY COLD TEMPERATURES WILL
RESULT IN WIND CHILL READINGS OF BETWEEN 20 AND 30 DEGREES BELOW
ZERO THROUGHOUT THE DAY AND OVERNIGHT INTO EARLY MONDAY MORNING.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 3:31 AM MST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 14, 3:31 AM MST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
331 AM MST SUN DEC 14 2008

.DISCUSSION...

TODAY THROUGH TUESDAY...EXCEPTIONALLY COLD CONDITIONS ARE
ANTICIPATED TO CONTINUE ACROSS THE REGION DURING THE SHORT TERM
FORECAST PERIODS...AS A STORM SYSTEM WITH ARCTIC ORIGINS CONTINUES
TO AFFECT THE NORTHERN ROCKIES. THE EFFECTS OF THE COLD AIR ARE
INTENSIFIED BY STRONG SURFACE FLOW FROM EAST OF THE CONTINENTAL
DIVIDE. THIS STRONG SURFACE FLOW IS EXPECTED TO DIMINISH DURING
TODAY ACROSS WESTERN MONTANA...HOWEVER WINDCHILL TEMPERATURES WILL
BE 20 TO 30 DEGREES BELOW ZERO FOR MOST OF THE DAY. WINTER WEATHER
HIGHLIGHTS FOR EXTREMELY COLD WINDCHILL TEMPERATURES WILL CONTINUE
THROUGH TONIGHT. MEANWHILE...NORTHERLY FLOW ALOFT WILL MOVE A
CLOSED AREA OF LOW PRESSURE OFF THE COAST OF THE PACIFIC NORTHWEST
INTO THE GREAT BASIN DURING THE FORECAST PERIOD...CONTINUING THE
SNOWFALL POTENTIAL FOR NORTH CENTRAL IDAHO. WINTER WEATHER
HIGHLIGHTS FOR SNOW AND WIND WILL CONTINUE FOR PORTIONS OF NORTH
CENTRAL IDAHO THROUGH THIS MORNING. BY TUESDAY...THE COLD AIR
RELENTS SOMEWHAT...WITH TEMPERATURES EMERGING FROM BELOW ZERO
WITHIN MANY WESTERN MONTANA VALLEYS. PRECIPITATION CHANCES
DIMINISH DRAMATICALLY BY TUESDAY THROUGHOUT THE REGION AS
WELL...AS ENERGY FROM THE CLOSED LOW OVER THE GREAT BASIN
DIMINISHES.

FORECAST MODELS CONTINUE TO HINT AT ANOTHER WAVE DIPPING SOUTH OUT
OF CANADA INTO THE NORTHERN ROCKIES LATE WEDNESDAY INTO THURSDAY.
THIS WILL REINFORCE THE COLD AIR ALREADY IN PLACE...AND BRING THE
NEXT CHANCE FOR ACCUMULATING SNOWFALL TO THE REGION. THIS
SECONDARY WAVE COULD PROVE TO BE A GOOD SNOW PRODUCER...HOWEVER
SOME SLIGHT MODEL DIFFERENCES IN STRENGTH AND TIMING KEEP SOME
UNCERTAINTY IN THE FORECAST. IN ANY CASE...AN END TO THE BITTERLY
COLD TEMPERATURES OVER THE NORTHERN ROCKIES IS YET TO BE SEEN.

&&

.AVIATION...

A COLD NORTHERLY STORM SYSTEM WILL CONTINUE TO AFFECT AREA TERMINALS
DURING THE NEXT 24 HOURS. VFR FLIGHT CONDITIONS ARE ANTICIPATED TO
PREVAILING DURING THIS TIME...AS SNOW OVER NORTH CENTRAL IDAHO AND
SOUTHWEST MONTANA DIMINISHES. SNOW WILL BE OCCURRING NEAR KBTM AND
KSMN...HOWEVER NOT AT THE RESPECTIVE TERMINALS...DURING THE FORECAST
PERIOD. WIDESPREAD TERRAIN OBSCURATIONS ARE ANTICIPATED AS WELL
THROUGHOUT THE REGION.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WIND CHILL WARNING UNTIL 5 AM MST MONDAY FOR BITTERROOT/SAPPHIRE
     MOUNTAINS-BUTTE/BLACKFOOT REGION-FLATHEAD/MISSION VALLEYS-
     KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
     POTOMAC/SEELEY LAKE REGION-WEST GLACIER REGION.

     WIND CHILL WARNING UNTIL 5 AM MST MONDAY FOR MISSOULA/BITTERROOT
     VALLEYS.

ID...WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING FOR LOWER
     HELLS CANYON/SALMON RIVER REGION.

     WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING FOR SOUTHERN
     CLEARWATER MOUNTAINS.

&&

SHORT TERM...ZUMPFE
LONG TERM....VIA
AVIATION...ZUMPFE
Hazardous weather outlook, Dec 14, 6:24 AM MST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
624 AM MST SUN DEC 14 2008

IDZ005-007-142200-
NORTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-
524 AM PST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...TODAY AND TONIGHT

COLD TEMPERATURES AND AREAS OF SNOW WILL BE PRESENT DURING THE
NEXT 24 HOURS. SNOW ACCUMULATIONS ARE ANTICIPATED TO BE LESS THAN
A FEW INCHES...HOWEVER OCCASIONAL WIND GUSTS WILL CONTRIBUTE TO
BLOWING SNOW AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

COLD TEMPERATURES WILL REMAIN IN PLACE THROUGHOUT THE UPCOMING
WEEK. ANOTHER CHANCE OF SNOW IS ANTICIPATED IN THE REGION
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ009-010-142200-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
624 AM MST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...TODAY AND TONIGHT

COLD TEMPERATURES AND AREAS OF SNOW WILL BE PRESENT DURING THE
NEXT 24 HOURS. SNOW ACCUMULATIONS ARE ANTICIPATED TO BE LESS THAN
AN INCH AT VALLEY LOCATIONS...HOWEVER A COUPLE OF INCHES OF SNOW
AND OCCASIONALLY GUSTY WINDS OVER AREA MOUNTAIN PASSES WILL RESULT
IN BLOWING AND DRIFTING OF SNOW AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

COLD TEMPERATURES WILL REMAIN IN PLACE THROUGHOUT THE UPCOMING
WEEK. ANOTHER CHANCE OF SNOW IS ANTICIPATED IN THE REGION
WEDNESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Chill Advisories in Idaho, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.